Is this a part of having Crohns or is it separate? I have really bad heartburn and acid reflux, I guess. Lately, it's been really bad. The day before, it was so bad that I decided to not eat anything most of the day yesterday to see if that would help. I just had some tea in the morning then didn't eat all day till evening I had some chicken soup and saltine crackers. I was trying to find something that would be easy to digest. It didn't work. All day I could feel that "something in my throat" feeling like stuff was backed up. This morning I still feel it and I have yet to have breakfast. Is this acid reflux, do you all know? Is this related to the Crohns? It's driving me crazy!
Im stil trying to find out what is wrong with me m8, my symptoms are on my thread on here aswell.
the last 2 days ive had alot of heartburn, getting it as i type this..
could you have a look at my thread c if you couuld help there aswell????
Yes it could be related to your Crohn's. I was diagnosed with erosive esophagitis at the same time as Crohn's. Crohn's can affect areas anywhere along your GI tract. You really should see your GI doctor about those symptoms.
For the past two weeks I have severe stomach (not abs) cramping. It is usually followed with diarhea. It can last from 2-3 hours and I have it at least once a day. Usually during the night or early morning. Hurts so much all I can do is lay down. I have all the symptoms of an ulcer, but I was told by my Dr. that if it was a stomach ulcer, it would be higher up. She gave me something to take for ulcers and I'm going to try it. I don't know what else it could be! I do notice when I take TUMS or drink milk, it does help make the pain go away. I do have a dull ache on the left side in the ab area when my tummy isn't hurting anymore. Anyhow, Just thought I'd post this in case anyone has any idea.
An update: I am no longer having the diarrhea or cramping since I'm on the ulcer medicine. I do still have this dull sensation on the top left ab area. Hoping it goes away in time. It's no longer painful, but annoying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.